# SDR FDEA201805121490

- Difficulty date: May 12, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Part number: AUB70234
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INSIDE ACCESS PANEL488BL, LOOKING ACROSS AND AFT, ATTACH ANGLE TO TOMBSTONE FITTING TO PYLON SKIN IS CRACKED FIVE INCHES FROM TOP. WELDED DAMAGED AREA AS PER AMM 20-90-00-8 AND DPS 10.225 SECTIONS 4.8 TO 4.8.7 AND GENERAL WELD PROCEDURES 5.4 TO 5.5.6.  INSTALLED ANGLE REPAIR DOUBLER REF EA 8-5410-T0340275 "NACELLES/PYLONS- NR 3 PYLON-CRACKED AUB7023-4 ANGLE REPAIR"
